| Model Number |
X SERIES |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed a "defib charging error" message.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Event or Problem Description
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.The customer's report was duplicated and attributed to the battery terminal hardware being loose.The lug nuts were reassembled to remedy the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.